# SDR SWIA201229957

- Difficulty date: February 28, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 25,404 hours, 20,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  CRACKED LEFT INTERCOSTAL AT FS 625 STRINGER 14 OUTBOARD.  REPAIRED CRACK OF LEFT INTERCOSTAL AT FS 625 STRINGER 14 OUTBOARD.
